Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

FROM RANDOM WALKS TO ROUGH PATHS

EMMANUEL BREUILLARD, PETER FRIZ and MARTIN HUESMANN
Proceedings of the American Mathematical Society
Vol. 137, No. 10 (OCTOBER 2009), pp. 3487-3496
Stable URL: http://www.jstor.org/stable/40590579
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
FROM RANDOM WALKS TO ROUGH PATHS
Preview not available

Abstract

Donsker's invariance principle is shown to hold for random walks in rough path topology. As an application, we obtain Donsker-type weak limit theorems for stochastic integrals and differential equations.

Page Thumbnails

  • Thumbnail: Page 
3487
    3487
  • Thumbnail: Page 
3488
    3488
  • Thumbnail: Page 
3489
    3489
  • Thumbnail: Page 
3490
    3490
  • Thumbnail: Page 
3491
    3491
  • Thumbnail: Page 
3492
    3492
  • Thumbnail: Page 
3493
    3493
  • Thumbnail: Page 
3494
    3494
  • Thumbnail: Page 
3495
    3495
  • Thumbnail: Page 
3496
    3496